# SDR C2XA07CL005

- Difficulty date: January 12, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 10,575 hours, 5,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 14525311403
- Condition: Faulty
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2451 THE CREW REPORTED UPON ARRIVAL IN MKE THE F/A WAS UNABLE TO OPEN THE MAIN CABIN DOOR.  MAINTENANCE INSPECTED AND REPLACED THE MAIN CABIN DOOR SEAL.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
